MAUDE Adverse Event Report: ZIMMER BIOMET, INC. M/G UNICOMPARTMENTAL HEADED SCREW 48 MM LENGTH; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. M/G UNICOMPARTMENTAL HEADED SCREW 48 MM LENGTH; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur cemented cruciate retaining (cr) standard left size 11 catalog#: 42502607001 lot#: 65277498.Articular surface fixed bearing cruciate retaining (cr) left 11 mm height catalog#: 42512000511 lot#: 65200304.All-poly patella cemented 32 mm diameter catalog#: 42540200032 lot#: 65271072, persona tibia cemented 5 degree stemmed left size e catalog#: 42532007101 lot#: 65283888, m/g unicompartmental headed screw 48 mm length catalog#: 00579104100 lot#: 65087761.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision approximately three years post-implantation due to tibial loosening and screw fracture.The sales representative stated that the screws from a tibial tubercle osteotomy were hit, causing the loosening, and fracture of one of the screws.No further information has been provided at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: initial op report: partial operative note provided, cemented zimmer persona system.Radiographs were provided and reviewed by a health care professional and it was determined further review would not enhance the investigation.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
M/G UNICOMPARTMENTAL HEADED SCREW 48 MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20633428
Report Number0001822565-2024-03504
Device Sequence Number15295438
Product Code LXH
UDI-Device Identifier00889024192805
UDI-Public(01)00889024192805(17)310414(10)65087761
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00579104100
Device Lot Number65087761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale